# SDR AALA20130521009

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 39,715 hours, 6,372 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Defective
- Location: Spoilers
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 2, RT SPOILER WOULD NOT TEST.  REPLACED RT SPOILER, BLOW DOWN ACTUATOR AND CONNECTOR.
